Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 491–499 (Mi mz6411)  

This article is cited in 2 scientific papers (total in 2 papers)

Morita contexts and torsions of modules

A. I. Kashu


Full text: PDF file (760 kB)

English version:
Mathematical Notes, 1980, 28:4, 706–710

Bibliographic databases:

UDC: 519.48
Received: 16.03.1978

Citation: A. I. Kashu, “Morita contexts and torsions of modules”, Mat. Zametki, 28:4 (1980), 491–499; Math. Notes, 28:4 (1980), 706–710

Citation in format AMSBIB
\Bibitem{Kas80}
\by A.~I.~Kashu
\paper Morita contexts and torsions of modules
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 491--499
\mathnet{http://mi.mathnet.ru/mz6411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594366}
\zmath{https://zbmath.org/?q=an:0463.16019}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 706--710
\crossref{https://doi.org/10.1007/BF01140127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200015}


Linking options:
  • http://mi.mathnet.ru/eng/mz6411
  • http://mi.mathnet.ru/eng/mz/v28/i4/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kashu, “A survey of results on radicals and torsions in modules”, Algebra Discrete Math., 21:1 (2016), 69–110  mathnet  mathscinet
    2. A. I. Kashu, “Morita contexts and closure operators in modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, no. 1, 109–122  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021